MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM12X110MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM12X110MM; KNEE STEMS
Model Number 1513-12-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent primary tkr where an attune cr was utilised (dr.(b)(6) - patient had osteomyelitis).A revision was performed to remove a loose tibial tray and an attune revision rp tray, sleeve and stems was utilised (dr.(b)(6) see (b)(4)).Patient has done well for almost 2 years and has not presented with tibial shin pain.Bone scans show an uptake under the tibial tray and at the ti- of the stem.A decision was made to re revise (2nd revision) the tibial tray.On opening the knee (dr.(b)(6) ) the original cr femur was found to be well fixed.The revised tibial tray also appeared well fixed and it required lots of work to remove.The sleeve had extensive bone ongrowth.A new stem, larger sleeve and a new tibial tray were implanted along with a new cr rp insert - to match the cr femur.Patient status/ outcome / consequences --> , patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?--> pain in the tibia with tibial loosening suspected, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> unknown, (b)(4) device property of -->none, device in possession of -->none, (b)(4) device property of -->none, device in possession of -->none, (b)(4) device property of -->none, device in possession of -->none, (b)(4) device property of -->none, device in possession of -->none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the affected side was the left side.Surgery time was not extended.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All the provided patient x-rays were reviewed.Examination did not find anything indicative of a product defect.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN PRESSFIT STR STEM12X110MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12883491
Report Number1818910-2021-26404
Device Sequence Number4740172
Product Code JWH
UDI-Device Identifier10603295043553
UDI-Public10603295043553
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-12-110
Device Catalogue Number151312110
Device Lot NumberJ1854P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer12/03/2021
12/06/2021
01/28/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date12/03/2021
12/09/2021
01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 8 10MM.; ATUN PRESSFIT STR STEM12X110MM.; ATUN TIB SLV M/L 37MM FULL POR.; ATUNE REV RP TIB BASE SZ 7 CEM.; CEMENT MFG AND PRODUCT NAME UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale